Levaquin Poisioning from Postpartum Infection
Hello. I am still in shock over what I have discovered about this!. I recently had a baby and developed a postpartum Infection in my uterus. I was prescribed levaquin 750 mg for 7 days. Well,after 5 days I got worse and wad admitted to hospital and received triple antibiotics in an iv for 72 hours. One of the antibiotics was Levaquin, Gentamacin, and something like Ampicillan.
Prior to bring admitted my biceps and knees were so sore and weak, I could hardly do anything. Then,when discharged from hospital,I wad given oral Levaquin to take for 7 days. Lo and behold, my arms and knees are hurting so bad, as though I have ripped muscles,and can't bear weight on my nerd when I crouch down. My newborn is 3 weeks old today and o have been through hell. I found the warning on my antibiotic information sheet about causing tendons problems and quit taking it after 6 of the 7 days. I am scared, I hurt, and not sure what to do. I can't believe all the people this has affected.
Too early to tell for me what damage is done,and hoe long this will last . Gonna get some chelated magnesium and see if it helps I am only 37, and have a new baby and depressed by the pain in my arms. Glad I found this website and that I am not alone. Just went from healthy to arthritic in a matter of days from this poison. Don't know what to do, or how I will be able to work in 6 weeks, when I go back to work. I am a nurse,and use my send and knees daily in my job. Scared. Advise please?